中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Projection scheme for handling large-number cancellation related to gauge invariance
作者: Chang, CH ;  Ding, YB ;  Li, XQ ;  Wang, JX ;  Zhu, JJ
刊名: PHYSICAL REVIEW D
出版日期: 1996
卷号: 54, 期号:11, 页码:6963-6969
关键词: TOP-QUARK PRODUCTION ;  UNSTABLE PARTICLES ;  HIGH-ENERGY ;  COLLISIONS ;  BOSON ;  LEP200
学科分类: Physics
通讯作者: Chang, CH , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,GRAD SCH,PHYS BRANCH,BEIJING 100039,PEOPLES R CHINA; NANKAI UNIV,DEPT PHYS,TIANJIN 300071,PEOPLES R CHINA; INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA
英文摘要: A scheme, the so-called ''projection,'' for handling singularities in processes such as e(+)e(-) --> t(b) over bare$(-)<(nu)over bar> (or e(+)e(-) --> u(d) over bare$(-)<(nu)over bar>) is proposed. In the scheme, with the help of gauge invariance, the large power quantities (s/m(e)(2))(n) (n greater than or equal to 1; s --> infinity) are removed from the calculation totally, while in the usual schemes the large quantities appear and only will be canceled at last. The advantages of the scheme in numerical calculations are obvious; thus, we focus our discussions mainly on the advantages of the scheme in the special case where the absorptive part for some propagators relevant to the process could not be ignored, and a not satisfactory but widely adopted approximation is made; i.e., a finite constant ''width'' is introduced to approximate the absorptive part of the propagators phenomenologically even though QED gauge invariance is violated.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12554
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Projection scheme for handling large-number cancellation related to gauge invariance.pdf(107KB)----开放获取View Download

Recommended Citation:
Chang, CH,Ding, YB,Li, XQ,et al. Projection scheme for handling large-number cancellation related to gauge invariance[J]. PHYSICAL REVIEW D,1996,54(11):6963-6969.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chang, CH]'s Articles
 [Ding, YB]'s Articles
 [Li, XQ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chang, CH]‘s Articles
 [Ding, YB]‘s Articles
 [Li, XQ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Projection scheme for handling large-number cancellation related to gauge invariance.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace